# SDR TWAA0104915

- Difficulty date: March 15, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,421 hours, 28,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE  FOUND CORROSION ON CHAIR TRACK 2 1/2 L AT STA 1117 TO 1136.  REPLACED PART WITH NEW AND INSTALLED.
